Markov evolutions and hierarchical equations in the continuum. I: one-component systems

Finkelshtein DL, Kondratiev Y, Oliveira MJ (2009)
JOURNAL OF EVOLUTION EQUATIONS 9(2): 197-233.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ;
Abstract / Bemerkung
General birth-and-death as well as hopping stochastic dynamics of infinite particle systems in the continuum are considered. We derive corresponding evolution equations for correlation functions and generating functionals. General considerations are illustrated in a number of concrete examples of Markov evolutions appearing in applications.
Erscheinungsjahr
Zeitschriftentitel
JOURNAL OF EVOLUTION EQUATIONS
Band
9
Ausgabe
2
Seite(n)
197-233
ISSN
PUB-ID

Zitieren

Finkelshtein DL, Kondratiev Y, Oliveira MJ. Markov evolutions and hierarchical equations in the continuum. I: one-component systems. JOURNAL OF EVOLUTION EQUATIONS. 2009;9(2):197-233.
Finkelshtein, D. L., Kondratiev, Y., & Oliveira, M. J. (2009). Markov evolutions and hierarchical equations in the continuum. I: one-component systems. JOURNAL OF EVOLUTION EQUATIONS, 9(2), 197-233. doi:10.1007/s00028-009-0007-9
Finkelshtein, D. L., Kondratiev, Y., and Oliveira, M. J. (2009). Markov evolutions and hierarchical equations in the continuum. I: one-component systems. JOURNAL OF EVOLUTION EQUATIONS 9, 197-233.
Finkelshtein, D.L., Kondratiev, Y., & Oliveira, M.J., 2009. Markov evolutions and hierarchical equations in the continuum. I: one-component systems. JOURNAL OF EVOLUTION EQUATIONS, 9(2), p 197-233.
D.L. Finkelshtein, Y. Kondratiev, and M.J. Oliveira, “Markov evolutions and hierarchical equations in the continuum. I: one-component systems”, JOURNAL OF EVOLUTION EQUATIONS, vol. 9, 2009, pp. 197-233.
Finkelshtein, D.L., Kondratiev, Y., Oliveira, M.J.: Markov evolutions and hierarchical equations in the continuum. I: one-component systems. JOURNAL OF EVOLUTION EQUATIONS. 9, 197-233 (2009).
Finkelshtein, Dmitri L., Kondratiev, Yuri, and Oliveira, Maria Joao. “Markov evolutions and hierarchical equations in the continuum. I: one-component systems”. JOURNAL OF EVOLUTION EQUATIONS 9.2 (2009): 197-233.